# SDR 9809359752

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Ducts
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO BNA, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FOLLOWING LEFT SIDE COMPONENTS:  THE 8TH AND 13TH STAGE AIR DUCTS, CROSSFEED VALVE, AUGMENTATION VALVE, PRESSURE REGULATING AND SHUTOFF VALVE, AND FLOW CONTROL VALVE AND DUCT.  OPERATIONAL CHECK NORMAL.
